Thank you so much dcd and Garzie for the kind messages!
I’m really sorry rainy! Geez I hate to hear that, hope it passes
Are you saying the TA-1 caused the herx or the houty/sida combo?
I definitely think it's the houty and sida combo. I have not noticed anything negative from the TA-1, except maybe a tiny bit of dizziness when I overdid it.
for what its worth both Sida and Houtty caused some of the larger and longest lasting herxes for me - fatigue, sleep disturbance, pain all over ( probably neuropathy ) headaches and just feeling generally bad.
i was able to build up slowly over time and am sure they have helped me - but it was a slow process - and especially in the beginning i had to be v measured - increasing only a few drops at a time - then if the herx was only mild and manageable - like a 20-30% increase in my already pretty yuck symptoms stick to that for around 1 week till i was sure everything had settled.
If i over did it - i had to wait 2-3 weeks to let everything calms down before stepping anything - or even back off again.
Thank you Garzie, this is really helpful. I also started getting aches with the houty/sida combo, which, usually my Lyme and co never involved any kind of pain. The way you describe it is almost identical to how I'm experiencing it.
It's so hard to understand why this is happening though because some antibiotics and herbs literally do nothing for me, and then sida/houty just knocks me down. The same happened with Disulfiram.
it lasted around 6 weeks but i am happy to report that i am now back to where i was at my best before the flair - didn't do anything extra - just kept plugging away at what had been working so far.
I'm so happy you are back to where you were! How far do you think you are as compared to pre-Lyme?
Are you still going to do a run of antibiotics? I think you mentioned clarithromycin?
i cant say i felt any effects of the thymus i have eaten so far - but i am happy that it will be packed with nutrients - i will continue to eact it and report if anything does seem to happen.
Yes please keep me updated!!
i'm not sure if its of any help - but in your situation i wonder if it would help to maybe take a short break from the houtty and sida for a few days to see if some herx like symptoms clears a bit before restarting lower
if the TA-generally makes you feel better / no herx - i would say continue that - if it causes herx - i would give it a break too.
Yes I think you're right. I'm going to take a break from the sida/houty. I don't think it's the TA-1, so I will continue that one and see how it goes!
Thank you both again!